# SDR 2006UALA01159

- Difficulty date: March 15, 2005
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/W DOOR LATCHES (NR 3 AND NR 4) FAIL EDGE MARGIN CHECK.  REPLACE LATCHES IAW MM 25-65-98.
